CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Iterative two-grid methods for semilinear elliptic equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2020, 卷号: 80, 期号: 3, 页码: 522-530
Authors:  Zhang, Weifeng;  Fan, Ronghong;  Zhong, Liuqiang
Favorite  |  View/Download:8/0  |  Submit date:2020/06/30
Iterative methods  Two-grid method  Convergence  Semilinear elliptic equations  
ORDER REDUCED METHODS FOR QUAD-CURL EQUATIONS WITH NAVIER TYPE BOUNDARY CONDITIONS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2020, 卷号: 38, 期号: 4, 页码: 565-579
Authors:  Zhang, Weifeng;  Zhang, Shuo
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Quad-curl equation  Order reduced scheme  Regularity analysis  Finite element method